# SDR SWAA2022021769313

- Difficulty date: August 19, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 27,988 hours, 16,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER AFT SCUFF PLATE CRACKED / LOCATED AND DRILLED NEW PART PO #702116 IAW SRM 51-40-05-0G-0 AND DWG #146A8341 REV A 57403U 08/19/2018 ON AFT CARGO DOOR LOWER AFT SCUFF PLATE. 57403U 08/19/2018
